Jump to content

Guanfacine?


Recommended Posts

Hi,

I have just started Guanfacine for ADHD.

Stimulants were exacerbating my visual issues really bad/I also have epilepsy so it was not a good mix.

I have noticed my afterimages and snow has been worse the last few days since starting the Guanfacine - I am not sure if its a product of uni stress, the medication making me so tired or the medication actually making my HPPD worse.

Has anyone tried Guanfacine before and had any success or issues with it?
Hope you are all well :)

Thanks.

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
 Share

×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.